# SDR MALA090024

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- Aircraft time: 23,024 hours, 25,092 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 17,000 FT LEFT PROP BECAME VERY ERRATIC, LEFT TORQUE BEGAN FLUCTUATING, AND L ENGINE ITT WENT UP TO 930, BACK DOWN TO 780, AND ALSO BEGAN FLUCTUATING.  RAN EMERGENCY NON-NORMAL CHECKLIST FOR ERRATIC/UNCOMMANDED ENGINE.  WHICH LED TO THE POM AND ONTO THE ENGINE SHUTDOWN CHECKLIST.  SPEED OF 180 KTS WAS MAINTAINED DUE TO RUDDER LIMITER.  REMOVED AND REPLACED LT ENG.   ALL CHECKS GOOD.
